Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A NOTE ON THE VERLINDE BUNDLES ON ELLIPTIC CURVES

DRAGOS OPREA
Transactions of the American Mathematical Society
Vol. 362, No. 7 (JULY 2010), pp. 3779-3798
Stable URL: http://www.jstor.org/stable/25677848
Page Count: 20
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A NOTE ON THE VERLINDE BUNDLES ON ELLIPTIC CURVES
Preview not available

Abstract

We study the splitting properties of the Verlinde bundles over elliptic curves. Our methods rely on the explicit description of the moduli space of semistable vector bundles on elliptic curves, and on the analysis of the symmetric powers of the Schrödinger representation of the Theta group.

Page Thumbnails

  • Thumbnail: Page 
3779
    3779
  • Thumbnail: Page 
3780
    3780
  • Thumbnail: Page 
3781
    3781
  • Thumbnail: Page 
3782
    3782
  • Thumbnail: Page 
3783
    3783
  • Thumbnail: Page 
3784
    3784
  • Thumbnail: Page 
3785
    3785
  • Thumbnail: Page 
3786
    3786
  • Thumbnail: Page 
3787
    3787
  • Thumbnail: Page 
3788
    3788
  • Thumbnail: Page 
3789
    3789
  • Thumbnail: Page 
3790
    3790
  • Thumbnail: Page 
3791
    3791
  • Thumbnail: Page 
3792
    3792
  • Thumbnail: Page 
3793
    3793
  • Thumbnail: Page 
3794
    3794
  • Thumbnail: Page 
3795
    3795
  • Thumbnail: Page 
3796
    3796
  • Thumbnail: Page 
3797
    3797
  • Thumbnail: Page 
3798
    3798